HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
015a 経済研究 = The Economic Review >
48巻2号 (1997.4) >

Please use this identifier to cite or link to this item: http://doi.org/10.15057/21813

Files in This Item:

File Description SizeFormat
keizaikenkyu04802113.pdf9989KbAdobe PDF
Download
Title: The Political Economy of Income Inequality in the United States
Authors: Kim, Kwan S.
Issue Date: 15-Apr-1997
Publisher: 岩波書店
Citation: 経済研究
Volume: 48
Issue: 2
Start Page: 113
End Page: 127
Language: eng
DOI: 10.15057/21813
Text Version: publisher
Appears in Collections:48巻2号 (1997.4)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback